It could be the scar tissue and how it formed. I had that feeling for quite a while after my surgery. My surgeon suggested I start to gently massage the scar which I have done and, for me, that helped.
my TSH levels are within normal limits, i'm 3 wks post op and i have the swollowing issue too. im thinking that theres a lesion in there from being intubated and hoping it goes away soon. why cant a person find anything online about this stuff. also since i woke up from surgery ive had a cough and my lung function is signifficantly decrease. i become so short of breath it's rediculouse and imbarrassing. anyone else have that issue?
I am 4 weeks post-op TT and was feeling tightness and what felt like a lump so I called the Dr and he gave me 5 days of prednisone, thought that might help. Has anyone else had experience with prednisone being helpful?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.